# SDR SWAA2016021148971

- Difficulty date: January 6, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL CONE EXTERNAL SKIN DELAMINATED.  REPAIRED SKIN IAW SRM.
